lettucedisaster (lettucedisaster) wrote in vaginapagina,
lettucedisaster
lettucedisaster
vaginapagina

short term pill usage and period/pregnancy

So this is kind of an odd situation I guess. I last had sex toward the beginning of June. I am not on the pill. My period was scheduled to arrive on June 25, but I wanted to delay it so I took the pill for about a week prior (from a sample pack I had) to delay it. I then stopped the pill and had my period starting June 28. Fast forward to now, my period is over a week late. I have not taken the pill since. My question is twofold: a. could taking the pill for such a short time have effected my period cycle? b. could I be pregnant even tho I experienced what I assumed was my period at the end of June? or could that just have been bleeding from stopping the pill?

thank so much!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments